Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Optimal investment strategy and liability ratio for insurer with Levy risk process

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.4, pp.1232-1249, 2019 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Optimal Investment and Insurance Policy for an Insurer with Random Size Jump-Diffusion Risk process

21. International Congress on Insurance: Mathematics and Economics, Vienna, Austria, 3 - 05 July 2017

An Optimal Investment Strategy and Sensitivity Analysis on Value at Risk

2th International Researchers - Statisticians and Young Statisticians Congress, 4 - 08 May 2016